# SDR 98ZZZM177

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: SYLZ50970
- Condition: Failed
- Location: Cockpit
- Part time: 8,906 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3341 - CHO-PIT - DURING PREFLIGHT CHECKS, A STRONG ACID SMELL IN THE COCKPIT, FOLLOWED BY SMOKE COMING FROM LEFT WINDSHIELD HEAT TERMINAL CONNECTOR.  REMOVED AND REPLACED CAPTAINS WINDSHIELD AND HEAT CONTROLLER.  (M)
